# SDR AALA202510302796

- Difficulty date: September 29, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 34,850 hours, 14,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN FROM EMERGENCY EXIT ROW 17ABC FELL OFF. **SUPPLEMENTAL REPORT FOR (AALA202510012796): EXIT SIGN FROM EMERGENCY EXIT ROW 17 ABC WAS REPAIRED. PER CMM 25-00-00. OPERATIONAL CHECKED GOOD**(CLOSED).
